The Spectral Geometry of Flat Disks

DSpace/Manakin Repository

The Spectral Geometry of Flat Disks

Citable link to this page

 

 
Title: The Spectral Geometry of Flat Disks
Author: Brooks, Robert; Eliashberg, Yakov; McMullen, Curtis T.

Note: Order does not necessarily reflect citation order of authors.

Citation: Brooks, Robert, Yakov Eliashberg, and Curtis T. McMullen. 1990. The spectral geometry of flat disks. Duke Mathematical Journal 61(1): 119–132.
Full Text & Related Files:
Published Version: doi:10.1215/S0012-7094-90-06106-X
Other Sources: http://www.math.harvard.edu/~ctm/papers/index.html
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3446033
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters